# SDR CA130909002

- Difficulty date: September 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 271 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, LT BRAKE WAS FLAT.  ACFT STOPPED WITH RT BRAKE AND REVERSE.  AS STEERING IS LIMITED TO DIFFERENTIAL BRAKE ACFT HAD TO BE TOWED FROM RUNWAY. INVESTIGATION REVEALED A LOOSE BLEEDER SCREW ON NR 2 BRAKE ASSY.  THE ACFT IS NOT EQUIPPED WITH BRAKE FUSES.  SCREW WAS INSPECTED FOR DEFECTS, NONE FOUND, RE-INSTALLED, BRAKES BLED AND FUNCTION CHECKED.  NO OTHER LEAKS PRESENT.  ACFT RETURNED TO SERVICE.  LAST MAINTENANCE 4 DAYS/10HRS PRIOR DID NOT FIND ANY EVIDENCE OF LEAKAGE AT THAT TIME.  SCREW WOULD HAVE BEEN LAST INSTALLED/TIGHTENED, DURING FLOAT INSTALLATION.
